# SDR C1HA200483008

- Difficulty date: May 22, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB AILERON, DENTS BEYOND SRM LIMITS IAW SRM HOT BOND REPAIR, WEIGH AND BALANCE REQUIRED.
